Couldn't find what you looking for?

TRY OUR SEARCH!


Hello. I'm 37 year and I suffer from depression about 3 years now.
In this period I have used one antidepressant called Celexa.
In the beginning doses were very small and enough but with time, my body has developed some resistance on it and I had to take much bigger doses. So, my psychiatrist suggested me drug change.
He recommended me some drug called Zoloft and I have been using it this past month. It helped me a lot, but I started to experience Ejaculation Failure and I'm wondering is this possibly caused by this drug.

Loading...


I'm very pleased with the fact that your new drug is affecting on you better then the Celexa.
You did a right thing because with time you could develop some overdose symptoms.
The mechanism of action of Zoloft is presumed to be linked to its inhibition of CNS neuronal uptake of serotonin
I can say for sure that your ejaculation failure is probably caused with this drug because it is one of its known possible side effects.
Beside this, there are also Somnolence, Tremor, Fatigue, Constipation and Anorexia.
If you experience any of these, contact your psychiatrist imidiately.
Reply

Loading...

Hi,

My Dr. prescribed me Zoloft. I havent taken it yet as I am doing research about Zoloft before taking it as prescribed.

Did zoloft actually make you have a better life, happier, etc?
Why did you decide to quit taking zoloft?
Would you recommend others to take Zoloft?

Your answer is highly appreciated.

Best regards,
Benjamin
Reply

Loading...

Hello,
Zoloft may cause a lot of side effects including and sexual problems. As far as I know the most common among them are Decreased sex drive (libido), Ejaculation failure, Impotence (also known as erectile dysfunction or ED), Prolonged and painful erection (priapism). It seems that your problem is directly related to Zoloft use
Reply

Loading...


Hello heres my story back in my early 20s I was haveing chest pains rapid heart beats and worried all the time:( went to so many Doctors for every test under the sun but they pretty much alll came back normal?? I just couldnt understand why I felt so unhappy when for the most part my life was great.?? several Doctors tried to perscribe Antidepressants but I just did not want to take them. Finally I did try one cant remember the name?? It just made thins worse? So I went on a few more years in worry world about my health. we moved and I went to a new Doctor who convinced me I have panic disorder? He put me on Zoloft 50 mgs. and for about 12 years I have been faithfully taking it. Now were going to move again and my perscription ran out:( so for about 5 days now I have been off of zoloft. feeling the zaps off balance soo very sleepy and angry:( not knowing what to do?? I have to say that I felt like zoloft and jesus gave me back my life . but now Im not sure if I should just endure the withdrawls and move on or start up again on the zoloft??
Reply

Loading...